# SDR 0300276306

- Difficulty date: February 20, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 57,283 hours, 7,113 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND LEFT (B) ZONE FLOOR PATH EMERGENCY LIGHTS INOPERATIVE. RECONNECTED FLOOR EMERGENCY LIGHT CONNECTOR. OPERATIONAL CHECK GOOD.
